# SDR DALA2018070304371

- Difficulty date: July 1, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,983 hours, 36,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS AT OVER WING EXIT LT SIDE OF A/C WILL NOT EXTINGUISHED. REPLACED EMERG LIGHTS BATTERY AND CHARGER PER AMM 33-51 LIGHTS TEST AND OP OK.
